MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM
Catalog Number 306546
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reports were received of flushes lacking the white tip cap.To support the investigation, one sample in the packaging flow wrap received in a plastic bag and three photographs were provided for evaluation by the quality team.The returned unit is missing the syringe barrel tip cap, and the photographs provided depict the same unit.No other defects or imperfections were observed.This condition could occur if a jam occurred during the tip cap assembly process.A device history record review was completed for material number 306546, lot 5233237.The review identified no quality issues during the production of this lot that could have contributed to the reported condition, and there were no related quality notifications.All process controls and final inspections met specification requirements.The sample will be shared with associates for awareness.To date, no other similar events have been reported for this lot.Based on the investigation and analysis of the returned sample, the customer reported condition is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd syringe 10ml reg pr saline 10ml fill tip cap was missing.The following information was provided by the initial reporter: material # 306546 batch # 5233237.Verbatim: rcc received a complaint via email.Injuries or adverse event: no.Item: 306546.Quantity affected: 1ea.Serial/lot number: (b)(6).Po: (b)(4).Are any samples available for return? yes.Are samples potentially contaminated or biohazard? no.Reported issue: we have been receiving multiple flushes without the white cap on them customer disposition request: replacement.Additional information: date of event: 12-19-2025.Total occurrences: only received 1 each nurse stated they had found three to four without caps.

Brand Name
BD POSIFLUSH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24047011
Report Number1911916-2025-00838
Device Sequence Number13188547
Product Code FOZ
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462(10)5233237
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K003553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306546
Device Lot Number5233237
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown